Frustrated

by Cheryl
(philadelphia, pa)

So I just started using Natpro last evening and it has caused anxiety and a burining feeling in my stomach and my face feels like it's on fire. I took 1 pump before bed and was up all night because I felt anxious, stomach hurt, and my face is very hot and burning but not sweaty.

I tried Natpro because my progesterone/estrogen ratio ( via blood test) was 45:1 in August and 90:1 in November and I have been having severe insomnia. I took my first dose before bed (1 pump) and then repeated it at 4 am because my face was so hot I thought it may be a sign I need more. My face cooled down and I became more calm but still could not sleep. I applied another dose at 6 am to see if it might help me get some sleep and I slept for approximately 1-2 hours. At 11 am my face started to get really hot and the anxiety returned so I applied the Natpro again. It helped for a short time but the hot face, the feelings of anxiety and agitation and the gnawing pain in my stomach remain.

I am not sure if I should apply more Natpro or if I have applied too much? I did not have any of these symptoms before and the insomnia by itself was much easier to deal with than these side effects. I take 5000 IU Vitamin D3 and Magnesium (orally and transdermally) as well as NAC, COQ10, Vitamin A and E, Buffered Vitamin C, B complex, B6, Garlic, digestive enzymes, milk thistle, fish oil.

Also, how long do you have to keep the lotion on for it to absorb? Just wondering how long have to wait after applying it to take a shower. Any help would be appreciated! Cheryl

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...